Volume 52 (No 1-2022)

Click here to download full PDF version of Volume 52 (No 1-2022)

CONTENTS

1. TOPOLOGICAL SPACES GENERATED BY GRAPH


By

P. S. Gholap¹ and V. E. Nikumbh²

¹Department of Mathematics, LRDP Arts, Science and Commerce College, Rahuri-413705, (MS) India

²Department of Mathematics, PVP College of Arts, Science and Commerce, Pravaranagar-413713, (MS) India

Email:vinayaknikumbh@yahoo.co.in

(Received : July 01, 2021; In format : August 14, 2021, Revised in final form : March 27, 2022)

1-7 [Download]

2. APPLICATION OF MATLAB IN REAL DECISION MAKING PROBLEM


By

Abdul Rheem1* and Musheer Ahmad2

1J. V. Jain Degree College Saharanpur-247001, Uttar Pradesh, India

2Department of Applied Science and Humanities, Jamia Millia Islamia, New Delhi-110025, India

Email:abdulraheemsre84@gmail.com, mahmad@jmi.ac.in

(Received : July 07,2021 ; In format : August 16,2021 ; Finally Revised :January 31, 2022)

8-21 [Download]

3. EVALUATION OF RECONNECTION PARAMETERS FOR COLLISIONLESS DISPENSATION IN SOLAR CORONA


By

C. Pant1 , B. Pande*2, S. Pande3 and M. C. Joshi4

123Department of Physics, 4Department of Mathematics, DSB Campus Kumaun University Nainital-263001, Uttarakhand, India Email:pantcharita94@gmail.com,pande.seema@yahoo.com,mcjoshi69@gmail.com

*correponding author-pandebimal@yahoo.co.in

(Received : July 23, 2021 : In format : October 11, 2021 ; Revised in final form : January 18, 2022)

22-29 [Download]

4. ON THE SEMI-DIFFERENTIALS OF SOME COMPLETE ELLIPTIC INTEGRALS AND THEIR DIFFERENCES


By

M. I. Qureshi, Javid Majid* and Jahan Ara

Department of Applied Sciences and Humanities, Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi-110025, India

Email:miqureshi_delhi@yahoo.co.in; jahanara.jrf15@gmail.com

*Corresponding author: javidmajid375@gmail.com

(Received : October 08, 2021; In format : November 04, 2021: Revised in final form : February 24,2022)

30-37 [Download]

5. UNSTEADY MHD FLOW OVER A PERMEABLE STRETCHING SURFACE WITH SUCTION/INJECTION AND HEAT SOURCE/SINK


By

Amala Olkha, Rahul Choudhary and Amit Dadheech

Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

Email:amalaolkha@gmail.com, rahulchoudhary535@gmail.com, amitmyfr@gmail.com

(Received : October 17,2021; In format : November 03,2021 ; Revised in final form : December 21,2021)

38-46 [Download]

6. ON A LOWER BOUND INEQUALITY FOR THE DERIVATIVE OF A POLYNOMIAL


By

Susheel Kumar1 , Roshan Lal2 and Pradumn Kumar3

1Department of Mathematics, Deshbandhu College University of Delhi, Kalkaji-110019, New Delhi, India

2V.S.K.C. Government Postgraduate College, Dakpathar, Dehradun-248125, Uttarakhand, India

3Department of Physics, Hindu College (University of Delhi), Delhi-110007, India

Email:skahlawatt@gmail.com, rlkeshtwal@gmail.com, drpradumnkumar@rediffmail.com

(Received : October 26, 2021 ; In format : November 20, 2021; In final form : March 04, 2022)

47-51 [Download]

7. MODELLING AND ANALYSIS OF THE VECTOR BORNE DISEASES WITH FREE LIVING PATHOGEN GROWING IN THE ENVIRONMENT


By

Aadil Hamid1 and Poonam Sinha2

1Department of mathematics, Jiwaji University, Gwalior-474011, Madhya Pradesh, India

2Department of mathematics, Govt. S.M.S. Science College, Gwalior-474009, Madhya Pradesh, India

Email:aadilhamid136@gmail.com, sinhapoonam1966@gmail.com

(Received: November 09,2021; In format : November 30, 2021; Revised in final form : March 08, 20022)

52-65 [Download]

8. SOME NEW FIXED POINT THEOREMS FOR ITERATED CONTRACTION MAPS IN INTUITIONISTIC FUZZY METRIC SPACE


By

A. Muraliraj and R. Thangathamizh

PG & Research Department of Mathematics Urumu Dhanalakshmi College, Bharathidasan University, Tiruchirappalli, India Email:karguzali@gmail.com., thamizh1418@gmail. com-Corresponding author

(Received : November 18, 2021; In format : December 17,2021 ; Revised in final form: April 11,2022)

66-68 [Download]

9. IMPACT OF INCENTIVE ON THE DIFFUSION OF AN INNOVATION: A MODELLING STUDY


By

Maninder Singh Arora

Department of Mathematics, PPN Postgraduate College, CSJM University, Kanpur-208001, Uttar Pradesh, India

Email:maninderarora120@gmail.com

(Received: December 05,2021; In format December 16,2021; Revised: December 27,2021; Accepted : May 24,2022)

69-79 [Download]

10. SOME NEW BIQUADRATIC SEQUENCE SPACES OVER n-NORMED SPACES DEFINED BY MUSIELAK-ORLICZ FUNCTION


By

Aradhana Verma1 and Sudhir Kumar Srivastava2

Department of Mathematics & Statistics, Deen Dayal Upadhyaya Gorakhpur University, Gorakhpur-273009, Uttar Pradesh, India Email:1aradhana2301@yahoo.com,2sudhirpr66@rediffmail.com

(Received : January 14, 2022, In format : January 24, 2022; Revised in final form : February 28,2022)

80-88 [Download]

11. AN ANALYTIC AND COMPARATIVE STUDY OF β1 AND α2 NEAR-RINGS


By

Bhumika Shrimali, Rakeshwar Purohit, Hrishikesh Paliwal and Khemraj Meena

Department of Mathematics & Statistics, M.L. Sukhadia University, Udaipur- 313001, Rajasthan, India

Email:bhumi658@gmail.com, rakeshwarpurohit@gmail.com, hrishikeshramji@gmail.com, khemrajmeena21@yahoo.com

(Received : January 19, 2022; In format : January 28,2022; Revised in final form : March 05,2022)

89-93 [Download]

12. CERROR ESTIMATES IN PICARD’S METHOD OF SUCCESSIVE APPROXIMATIONS FOR A PARTICULAR SECOND ORDER INITIAL VALUE PROBLEM


By

Jervin Zen Lobo

Department of Mathematics, St. Xavier’s College, Mapusa - 403507, Goa, India

Email:zenlobo1990@gmail.com

(Received : August 02,2021; In format : August 14,2021; Revised in final form : March 27,2022)

94-100 [Download]

13. ON KATUGAMPOLA FRACTIONAL q-INTEGRAL AND q-DERIVATIVE


By

1Lata Chanchlani1 , Subhash Alha2 and Ishfaq Ahmad Mallah3

1Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

2,3Department of Mathematics, Maulana Azad National Urdu university, Hyderabad-500032, Telangana, India

Email:chanchlani281106@gmail.com, subhashalha@manuu.edu.in, ishfaqmalla@gmail.com

(Received : September 01, 2021; In format : September 28, 2021; Revised in final form : March 28, 2022)

101-112[Download]

14. AN ECONOMIC PRODUCTION QUANTITY MODEL WITH SELLING PRICE DEPENDENT DEMAND UNDER INFLATION AND VARIABLE PRODUCTION RATE FOR DETERIORATING ITEMS


By

Ritu Yadav1 , Anil Kumar Sharma2 and Subhash Yadav3

1,2Department of Mathematics, Raj Rishi College, Alwar -301001, Rajasthan, India

3Assistant Director, Commissionerate of College Education, Jaipur-302015, India

Email:rituyadavpathoria@gmail.com, sharma_ak002@yahoo.com and yadavsubh67@gmail.com

(Received : February 06,2021 ; In format : April 19, 2021; Revised in final form: March 28,2022)

113-117 [Download]

15.ON APPLICATION OF SAIGO’S FRACTIONAL q-INTEGRAL OPERATORS TO BASIC ANALOGUE OF FOX’S H-FUNCTIONS


By

Krishna Gopal Bhadana1 and Ashok Kumar Meena2

1Department of Mathematics, S.P.C. Government College Ajmer-305001, Rajasthan, India

2Maharshi Dayanand Saraswati University Ajmer-305009, Rajasthan, India

Email:drbhadanakg@gmail.com, ashokmeena428@gmail.com

(Received : November 18, 2021 ; In format : December 11,2021 ; Revised in final form : March 30.2022)

118-123 [Download]

16. PAIR OF NON-SELF-MAPPINGS AND COMMON FIXED POINTS IN PARTIAL METRIC SPACES


By

Terentius Rugumisa1 and Santosh Kumar2

1Faculty of Science, Technology and Environmental Studies, The Open University of Tanzania

2Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania

Email:rterentius@gmail.com, drsengar2002@gmail.com

(Received : February 12, 2022 ; Revised : March 01, 2022; Accepted : April 04, 2022)

124-133 [Download]

17. SPECIAL NORMAL AND NEO-NORMAL PROJECTIVE RECURRENT, BI-RECURRENT, FINSLER SPACES ADMITTING AFFINE MOTION


By

Praveen Kumar Mathur1 and Pravin Kumar Srivastava2

1Department of Mathematics, B. N. College of Engineering Technology, Lucknow-226201, Uttar Pradesh, India

2Department of Applied Science and Humanities, Bundelkhand Institute of Engineering and Technology Jhansi-284128, Uttar Pradesh, India Email:drpraveenmathur8@gmail.com, drpravinsrivastava@yahoo.co.in

(Received : February 24,2021; Revised : October 22, 2021; Accepted : April 15, 2022)

134-140 [Download]

18. COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES OF CLOSE-TO-CONVEX AND QUASI-CONVEX FUNCTIONS WITH FIXED POINT


By

Gagandeep Singh1 and Gurcharanjit Singh2

1Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India

2Department of Mathematics, GNDU College, Chungh (TT)-143304, Punjab, India

Email:kamboj.gagandeep@yahoo.in, dhillongs82@yahoo.com

(Received : January 18, 2022; Revised : January 23, 2022 ; Accepted : April 19, 2022)

141-148 [Download]

19. A NOTE ON THE DISTRIBUTION OF ZEROS OF POLYNOMIALS AND CERTAIN CLASS OF TRANSCENDENTAL ENTIRE FUNCTIONS


By

Sanjib Kumar Datta1 and Tanchar Molla2

1Department of Mathematics, University of Kalyani, P.O.:Kalyani, Dist:Nadia-741235, West Bengal, India

2Department of Mathematics, Dumkal College, P.O: Basantapur, P.S: Dumkal, Dist: Murshidabad- 742406, West Bengal, India Email:sanjibdatta05@gmail.com, tanumath786@gmail.com

(Received : September 04, 2021; Revised in format : September 14, 2021; Accepted : April 23, 2022)

149-154 [Download]

20. COMPARISON OF SUMMABILITY AND CESÅRO |(C, α)|p SUMMABILITY


By

Suyash Narayan Mishra1 and Laxmi Rathour Bhagatbandh2

1Department of Applied Sciences, Institute of Engineering and Technology, Lucknow-226028, Uttar Pradesh, India

2Anuppur-484224, Madhya Pradesh, India Email:snmishra@ietlucknow.ac.in, laxmirathour817@gmail.com

(Received : February 05, 2021 ; Informat : May 08,2021 ; Revised : February 12, 2022; Accepted : April 30,2022)

155-161 [Download]

21. FIXED POINT FOR GENERALIZED RATIONAL TYPE CONTRACTION IN PARTIALLY ORDERED METRIC SPACES


By

Joginder Paul and U. C. Gairola

Department of Mathematics, H. N. B. Garhwal University, BGR Campus, Pauri Garhwal-246001, Uttarakhand, India

Email : Joginder931995@gmail.com, ucgairola@rediffmail.com

(Received : February 04 ,2022; In format : February 12, 2022; Revised : May 04, 2022 : Accepted : May 06, 2022)

162-166 [Download]

22. A STUDY ON THE GROWTH OF GENERALIST ITERATED ENTIRE FUNCTIONS IN TERMS OF ITS MAXIMUM TERM


By

Ratan Kumar Dutta

Department of Mathematics, Rishi Bankim Chandra College, Naihati - 743165, West Bengal, India

Email:ratan_3128@yahoo.com

(Received : December 29, 2021; In format; January 19, 2022 ; Accepted : May 09,2022)

167-173 [Download]

23. NEIGHBORHOOD TOPOLOGICAL INDICES OF METAL-ORGANIC NETWORKS


By

M. C. Shanmukha1 , K. N. Anil Kumar2 , N. S. Basavarajappa3 and A. Usha4

Department of Mathematics

1Jain Institute of Technology, Davanagere-577003, Karnataka, India

2,3Bapuji Institute of Engineering and Technology, Davanagere-577004, Karnataka, India

4Alliance School of Applied Mathematics, Alliance University, Bangalore-562106, Karnataka, India

Email:mcshanmukha@gmail.com, kn.anil5340@gmail.com, dr.nsbasavaraj@gmail.com, usha.arcot@alliance.edu.in

(Received : October 13, 2021; Revised : January 19,2022; Accepted : May 09 , 2022)

174-181 [Download]

24. ON SOME CLASSES OF MIXED GENERALIZED QUASI-EINSTEIN MANIFOLDS


By

Mohd. Vasiulla, Quddus Khan and Mohabbat Ali

Department of Applied Sciences & Humanities, Faculty of Engineering and Technology, Jamia Millia

Islamia(Central University), New Delhi-110025

Email:vsmlk45@gmail.com, qkhan@jmi.ac.in, ali.math509@gmail.com

(Received : November 10,2021 ; Received :February 27, 2022 ; Accepted ; May 10,2022)

182-188 [Download]

25. FRACTIONAL CALCULUS OF PRODUCT OF M-SERIES AND I-FUNCTION OF TWO VARIABLES


By

Dheerandra Shanker Sachan1 , Harsha Jalori2 and Shailesh Jaloree3

1St.Mary’s Postgraduate College, Vidisha-464001, Madhya Pradesh, India

2Government Shyama Prasad Mukharjee Science and Commerce College, Bhopal-462039, Madhya Pradesh, India

3Samrat Ashok Technological Institute, Vidisha-464001, Madhya Pradesh, India

Email:sachan.dheerandra17@gmail.com, jalori.harsha@gmail.com, shailesh_jaloree@rediffmail.com

(Received: September 30, 2020; In format: June 19, 2021; Revised: August 14, 2021; Accepted: May 19, 2022)

189-202 [Download]

26. ENCRYPTION BASED ON CONFERENCE MATRIX


By

Shipra Kumari and Hrishikesh Mahato

Department of Mathematics, Central University of Jharkhand, Ranchi-835205, India

Email:shipracuj@gmail.com; hrishikesh.mahato@cuj.ac.in

(Received: December 19, 2021; Revised in format: December 30, 2021; Accepted: May 20, 2022)

203-211 [Download]

27. ON A CERTAIN CLASS OF ANALYTIC UNIVALENT FUNCTIONS WITH POSITIVE COEFFICIENTS DEFINED BY q-CALCULUS


By

S. N. Mishra1, I. B. Mishra2 and S. Porwal3

1Department of Mathematics, Brahmanand Postgraduate College The Mall, Kanpur-208001, Uttar Pradesh, India

2Department of Mathematics, Janta College, Bakewar, Etawah-206124, Uttar Pradesh, India

3Department of Mathematics, Ram Sahai Government Degree College, Bairi-Shivrajpur, Kanpur-209205, Uttar Pradesh, India Email:snmishra2006@gmail.com, dr.indubalamishra@yahoo.com, saurabhjcb@rediffmail.com

(Received : January 18, 2021; In format : June 22, 2021, Accepted: May 26, 2022)

212-219 [Download]

28. COMMON FIXED POINT THEOREM FOR COMPATIBLE MAPPINGS OF TYPE (A-1) IN INTUITIONISTIC MENGER SPACE


By

Varsha Sharma

Department of Mathematics, IES, IPS Academy, Knowledge Village, AB Road, Indore-452012, Madhya Pradesh, India Email:varshasharma@ipsacademy.org

(Received: September 27, 2021, Revised : December 20, 2021, Accepted : May 26, 2022)

220-228 [Download]

29. FOURTH HANKEL DETERMINANT FOR A NEW SUBCLASS OF BOUNDED TURNING FUNCTIONS


By

Gaganpreet Kaur1 and Gurmeet Singh2

1Department of Mathematics, Punjabi university Patiala-147002, Punjab, India

2Department of Mathematics, GSSDGS Khalsa College Patiala-147001, Punjab, India

Email:gaganpreet_rs18@pbi.ac.in,meetgur111@gmail.com

(Received: March 03, 2021; Revised: March 23, 2021; Accepted : May 30, 2022)

229-233 [Download]

30. ANDREWS’ TYPE WP-BAILEY LEMMA AND ITS APPLICATIONS


By

Yashoverdhan Vyas1 , Shivani Pathak2 and Kalpana Fatawat3,*

1,2Department of Mathematics, School of Engineering, Sir Padampat Singhania University, Bhatewar, Udaipur-313601, Rajasthan, India

3Techno India NJR Institute of Technology, Plot SPL-T, Bhamashah (RIICO) Industrial Area, Kaladwas, Udaipur-313003, Rajasthan, India Email:yashoverdhan.vyas@spsu.ac.in, shivani.bhatt@spsu.ac.in,E-Mail: kalpana.fatawat@technonjr.org*

(Received : May 03, 2022 ; Revised : May 28, 2022 ; Accepted : June 03, 2022)

234-245 [Download]

31. SOME RESULTS ON VALUE DISTRIBUTION THEORY FOR E-VALUED MEROMORPHIC FUNCTION


By

Ashok Rathod1 and Shreekant Patil2

1Department of Mathematics, KLE Society’s G I Bagewadi Arts Science and Commerce College, Nippani-591237, Karnataka, India

2Department of Mathematics, BLDEA’s S.B. Arts and K.C.P. Science College, Vijayapur-586103, Karnataka, India

Email:ashokmrmaths@gmail.com, shreekantpatil949@gmail.com

(Received : October 22, 2021; Revised : November 13, 2021 ; Accepted : June 06,2022)

246-261 [Download]